Weekend woes: Went away for the weekend to see two... - PMRGCAuk

PMRGCAuk

13,411 members24,409 posts

Weekend woes

Rosbud
Rosbud

Went away for the weekend to see two of our grandchildren , so good to spend quality time with family but oh my after 5 hour journey there ( good old M5 ) and 3 hours back , I am still feeling so tired and stiff , my question, How long is this likely to last ,I should say that I dropped from 9.5 to 9mg pred last Wednesday, I find this forum so helpful ,so thank you all in advance for your in put x

6 Replies
DorsetLady
DorsetLadyPMRGCAuk volunteer

Hi Rosbud,

Ahh, the good old M5 - god bless it! Even when you get off it, it’s another trek back to dear old Dorset!

Unfortunately the fatigue can last as long as the PMR is still with you! And the answer to that is .......anyone’s guess.

Won’t have been helped by your journey, your excitement in seeing grandchildren, your drop in Pred...and just being out if your normal routine!

But hopefully a few days at home, back in your normal routine, and with plenty of rest you’ll soon feel better.

If you’re going to do it again soon, then don’t taper just before you go, build in stops on the journey, if only to get out and stretch, and don’t try and do too much with grandchildren - it’s difficult I know if you don’t see them too often. But there are ways to build in rests, even sitting down for a cuppa for 30mins will help!

Rosbud
Rosbud in reply to DorsetLady

ThanksDorset Lady , my OH is being really good , so will rest and be good , at least I'm now out of plaster after my fall A few weeks ago , so that's made me feel better today x

PMRpro
PMRproAmbassador

Do you mean the tiredness or the stiffness? Combining a reduction in dose and a marathon M5 pilgrimage to an energetic family visit was maybe not a good idea!

You may have thought you were "just sitting" but the travelling and noise and bustle of family life you aren't used to are very tiring...

Rosbud
Rosbud in reply to PMRpro

The tiredness is the worst but very stiff especially in the mornings x

PMRpro
PMRproAmbassador in reply to Rosbud

Then go back to the higher dose you were on - wait a month and try again...

Rosbud
Rosbud in reply to PMRpro

Thank you , you have just reinforced what I was thinking will up my dose tomorrow and hold for A month x

You may also like...